	IGF 2020 Phase I (Hosted Online) Day 1: Monday 2 November														
Time						I	12:25-13:55	Τ	14:00-15:30						
Room I							IGFSA Genera Assembly (IGFSA)	IGF 2020 Introduction and							
Time	06:00-07:15	07:25-08:25	08:3	35-10:05	10:15-11:15	11:25-12:25	12:25-13:25		13:35	18:45-19:45					
Room II	#18 Osaka Track - High Way or Wrong Way? Discussing chances and challenges of a global data governance framework (Konrad-Adenauer-Foundation)	#26 Internet Governance challenges in crisis periods: COVID-19 (Instance Nationale des Télécommunications)	of Norms and In	rstability Stocktaking nstitutional Dialogues The Hague CSS)	Interconcustility	#43 How IoT changes business (Huawei Poland)	Networking Break 60 min		#1 GigaNet 20	#10 An open discus tackling terrorist a extremist content Global Internet F					
Time	06:00-07:30	07:40-0			10:00-	12:15	12:25-13:25		13:35-16:05	16:15:17:15	17:25-18:25	18:35-20:05			
Room	#42 Stakeholder Balance: Do we need factored balance, factored differently between one Governance topic and another?  (Internet Society India Chennai)		How can ethical build a more uture?		16 UNESCO's launch of IGF Dynamic Coalition on Internet Universality ROAM-X Indicators and presentation of national assessments (UNESCO) - part I		Break on Int		NESCO's launch of IGF Dynamic Coalitio ernet Universality ROAM-X Indicators ar resentation of national assessments (UNESCO) - part II	toolding digital	#29 How applicable are Human Rights Standards in the Context of COVID-19: A Latin American perspective on surveilling the pandemics (AI Sur)	#47 DNS-Abuse in the age of COVID-19 (ICANN)			

Host Pre-Events

**Host Organized** 

During these breaks, networking opportunities will be organised in case participants wish to e-meet each other.

	IGF 2020 Phase I (Hosted Online)														
	Day 2: Tuesday 3 November														
UTC Time 06:30-08:00 08:10-09:10 09:20-10:50 11:00-14:00 14:00-15:00 15:10-16:10 16:20-19:20															
Room I	#2 Bridging Stakeholder Gaps to Eliminating barriers to participation in Internet Governance Processes (Mauritius IGF)  #21 AfICTA - Driving the digital potential of Africa (Africa ICT Alliance)  #11 Digital Cooperation and Children's Rights (5Rights Foundation)				#13	#13 Internet Society's Collaborative Leadership Exchange (CLX) (Internet Society)				Networking Break 60 min	showing us how to live impacting policy three			justice and an anti-extractive intern hrough developing a feminist princi Progressive Communications - APC	ole
UTC Time	06:30-07:30		07:4	0-11:10		11:20-	13:20	13:30	-14:00	14:00-15:00	15:10-1	5:40		16:50-18:50	19:00-20:00
Room II	#7 Innovations and					Affordability Report 2020 & Broadband Planning Workshop  (Alliance for Affordable Internet (Web  Association (AIRA)			nternet hts	Networking Break 60 min	#31 Civil Society Coordination meeting: a Public Interest Internet discussion (Internet Governance Caucus)		#30 From Principles to Practice: Artificial Intelligence and the Role of the Private Sector (International Chamber of Commerce)		#33 Internet 101 (ICANN)
UTC Time							12:40-13	:55		14:00-15:00	15:10-16:10	16:20-1	7:20	17:30-19:00	19:10-20:10

#27 National AI Strategies & AI

for Sustainable Development

(The Future Society)

**#50 People-focused Smart Cities** 

(Fundación Ciudadanía

Inteligente)

#9 IGF LAC Space

(LACTLD)

#45 Youth's role in

**Capacity Building** 

Activities

(Habitat Association)

Stockholders Coordinatio

meeting (ICT Foundation for Development - Libya)

**Networking Break** 

60 min

#28 Data governance from an economic perspective --- Issues of

economic equity and justice

(Just Net Coalition)

#17 We the Internet - Experiencing the

**Global Deliberation** 

(Missions Publiques)

Room III

Host Pre-Events

During these breaks, networking opportunities will be organised in case participants wish to e-meet each other.

#37 Protecting the Public Core of the

The Hague Centre for Strategic Studie

	IGF 2020 Phase I (Hosted Online)													
				Da	y 3: Wedneso	day 4	Novem	ber						
UTC Time	07:00-08:30	08:40-10:10			12:20-13:20		13:30-14:30		14:50-15:50	16:00-17	7:30	18:40-19	:40 19:50-21:15	
Room I	Lessons learned from the Pandemic: child rights and safety (DC Child Online Safety)	#19 Let's work. Deployment internet standards and secur ICT products and services (De Natris Consult)			Cybersecurity local policies and standard (Group of NRIs)	Soci	20 Automating iety - we'll sho the evidence lgorithmWatch	w	Networking Break 60 min	Data Driven Technolo (DC on Data Driv Technolo	gies ven Health	Future o jobs/work i digital a (Group of I	n the Decision-Making, Discrimination and the	
UTC Time	0	8:10-09:40			12:10-13:40		13:50-14	:50	14:50-15:50		17:10-18:10	18:20-19:5		
Room II	Schools on Internet Goverance (DC on Schools on Internet governance)				Governance of Blockcha Business: DAO Mode (DC on Blockchain Tech	el Law	Data utiliza for sustaina (Group of N	bility	Networking Break 60 min		OF39 Policy responses from COVID19 and the digital economy (OECD)	Community Netw Times of Crises Pandemic (DC on Commu	s and s	
UTC Time		09:20-10	20	10:30-12:00	12:10-13:10	13:20	0-14:20	14	4:30-15:50	16:00	-17:40	17:50-18:50	19:00-20:30	
Room III		OF13 Trust Build Cyberspace on Publ Emergencie (Cyberspace Adminis China and China Aca Cyberspace Stu	ration of (DO	Internet in Crisis Management and Renewal IC on Core Internet Values)	OF14 Copyright and inclusion (World Intellectual Property Organization)	with and fo (Mission Government Switzerla	net Governance for the Citizens ns Publiques; nts of Germany & and; European nmission)	& Juris	of the Internet sdiction Policy Network	#39 Internet Co (FGV, ISOC, A Cyfrowe an		OF31 Safe digital spaces, a dialogue on countering cyberviolence (UN Women, Web Foundation, IT for Change)	Fostering a new key role of Youth in Internet Governance (Youth Coalition in Internet	

Host Pre-Events

Data Thematic Track

Inclusion Thematic Track

During these breaks, networking opportunities will be organised in case participants wish to e-meet each other.

For explanation on acronyms and types of sessions, visit the IGF website.

	IGF 2020 Phase I (Hosted Online)														
	Day 4: Thursday 5 November														
UTC Time			08:40-10:10		10:20-	11:20	11:30-12:30	12:40-14:	10	14:20-15:20	15:20-16:20	16:20-17:50		18:10-19:10	19:20-20:20
Room I		in the	in the post-pandemic times (DC on Gender and Internet		OF18 Safety by Design - implementation and impact (eSafety Commissioner)  OF17 Building an ecosystem of media for public good (EBU, UNESCO, WIPO, CoE)		Equitable access to digital content: lessons from COVID-19 (DC on Public Access in Libraries)		Digital economy: trans- territorial regulations and the impact on digital sovereignty (Group of NRIs)	Networking Break 60 min	Platform Regulations: Towards A Common Vocabulary (DC on Platform Responsibility)		Technical aspects of content regulation (Group of NRIs)	OF34 Global Forum on Cyber Expertise (GFCE)	
UTC Time	07:30-08:30	08:	40-09:40	09:5	09:50-10:50					0-14:50	15:20-16:20	16:30-17:30 17:40-:		40	
Room II	OF20 Attention economy and free expression? (Council of Europe Hamburg Media School)	Implement for	OF21 Strengthening Implementation Capacities for Al Ethics  OF23 EU the IGF 8 (TaC; Euro		23 EU Delegation to 2 IGF & the Youth IGF aC; European Parliament; European Commission)			Technology: Towards a Global Market? (UK Government; Graham Francis)	Coalition ( (Global Par	dom Online Open Forum tners Digital; nt of Finland)	Networking Break 60 min	OF44 Technical Internet Governance (ICANN)	OF30 Human r and the use of the field of he (FRA; CoE	Al in ealth	
UTC Time		09:10-10:40				10	):50-12:20	12:30-13:30	13	:40-15:10	15:20-16:20	16:30-19:00			
		DC on Data Technolog	a Driven Ho gies (DC-DI		DC on Data	a and Trust (DC-DT)	OF6 African Union Open Forum	sustainability (DC on th	and news media y in the times of crisis e Sustainability of n and News Media)	Networking Break 60 min	IGF 20	20 Youth Sum	mit		

Data Thematic Track

Inclusion Thematic Track

During these breaks, networking opportunities will be organised in case participants wish to e-meet each other.

For explanation on acronyms and types of sessions, visit the IGF website.

	IGF 2020 Phase I (Hosted Online)  Day 5: Friday 6 November															
Time	08:00-09:00	09:10-10:40		10:50-11	1:50	12:00-13:00	13:10-14:40 14:50-15:5			15:50	16:00-17:00	17:10-18:	40	18:50-1	.9:50	
Room I	OF27 Promoting Trust on the Internet through Osaka Track (Government of Japan)	Dynamic Coalition on In Standards, Security and (DC-ISSS)	Safety	Self-Determination in Digital Space		OF28 Swiss Open Forum on Self-Determination in the Digital Space (Government of Switzerland)		OF46 Beyond Personal Data: Literacy, Sovereignty and Rights (Government of	Governance & the Developme	(Internet Rights and Principles		light to Access and digital inclusion		The Criticality of the Internet for SIDS in a global crisis  (DC on Small Island Developing States in the Internet Economy)  Digital rights and impact on democracy (Group of NRIs)		racy
Time	08:00-09:00	09:10-10:10	10:2	0-11:20	11:30-13:00		13:10-14:10	I I		50	16:00-17:00	17:10-18:10		20-19:20 19:30-20:30		
Room II	OF32 Trustworthy internet technologies against COVID-19 (European Commission)	OF33 WSIS Action Lines achieving the SDGs: WSIS Forum 2021 OCP (ITU, UNESCO, UNCTAD, UNDP)	initiativ objectiv (European	lultitude of ves, single ve: stability External Action ervice)	(DC on A	oility - Closing the Gap Accessibility and Disabiity)	OF49 Upholding Rights in the State- Business Nexus: C19 and beyond (OHCHR)		ality at ti OVID-19 Net Neutr		Networking Break 60 min	OF29 Global Encryption Coalition (ISOC/CDT/GBD)	OF43 Foste mitigat aftermath trag (CGI	te the of human edy	OF42 Personal Sovereignty: Digital Trust in the Algorithmic Age (IEEE)	
Time		09:00-2	11:30				13:00-14:00	14:10-1	5:10		16:00-17:00	17:10-18:4	10			
Room III		#35 City open data pla solutions for citizer (Pw	ns and bu	•			OF12 EQUALS in Tech Awards 2020 (ITU)	OF50 Global Partnership to End Violence Against Children			Networking Break 60 min	Lessons Learnt from Based Researd (DC on Innovative Apl to Connecting the Unc	ch proaches			

Host Pre-Events

Data Thematic Track

Inclusion Thematic Track

During these breaks, networking opportunities will be organised in case participants wish to e-meet each other. For explanation on acronyms and types of sessions, visit the IGF website.